# SDR W8PA970236

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 997
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STIFFENER AND ON TOP OF AFT TOILET SERVICE PAN.  REMOVED AND REPLACED STIFFENER AND INTERCOSTAL, BS 997, WL 145, RBL 12.  (M)
